What does your doctor say?
Ok first I have to tell u since you've been taking methadone every other day u have a methadone ha it which has a much longer half life than heroin. In order to not have precipitated wdraws u need to wait AT LEASt 3 days from taking the done. I was taking 150 mg a day for over a year for heroin addiction. I got on subs abot 31/2 months ago. I went through absolute hellish precipitated wdraws . I waited for over three days and that STILL happened to me. So be careful. Also, don't take more subs if you're in precipitated wdraws. U just have to wait it out until the subs take over your opiate receptors and they calm down. It took me around 24 hours for the precipitated wdraws to go away then I felt fine. If u can get your doc to prescribe u subutex this will alleviate the problem b/c it doesn't have narcan in it which causes the precipitated wdraws. Despite my initial problems with switching to suboxone I am so glad I did!! I feel more normal. It's much easier to taper from and is a great stepping stone to complete abstience. So good luck to u and let me know if u have any more questions!
TALK TO YOU DOCTOR ...Make sure he knows everything you have been taking how much of it and when you took it last .Next what aftercare are you going to get .Sub is NOT going to keep you clean its a tool for you to help yourself keep yourself clean.so get a recovery care program set up for yourself .....
good luck tell us how it goes
Thanks for the replies.I think I just didn't wait long enough this time I will as I know that the precipitated wds are far worse than the normal ones.As for a long term plan I'm seen at a counselling service once a week.Am also planning to go to my first NA meeting this week.Have also just gone back to college so hope that and my 3 girls will keep me busy.